# SDR DALA2015100105896

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 54,847 hours, 22,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR UPPER FWD CORNER INTERNAL SUPPORT STRUCTURE GUSSET CRACKED. EVALUATED AND REPLACED FWD CARGO DOOR UPPER FWD CORNER INTERNAL SUPPORT STRUCTURE GUSSET SUPPORT ANGLE IAW NDT PT6 51-00-19, SRM 51-40-02 PARA 4, 9; AMM'S 51-21-04-107-017, 51- 21-14-370-801, 51-21-10-377-003 & DWG 143N6603, REV AT.
